Further Results on the Admissibility of Singular Systems with Delays


Yigit A., Tunç C.

APPLICATIONS AND APPLIED MATHEMATICS-AN INTERNATIONAL JOURNAL, vol.17, no.1, pp.227-242, 2022 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 1
  • Publication Date: 2022
  • Journal Name: APPLICATIONS AND APPLIED MATHEMATICS-AN INTERNATIONAL JOURNAL
  • Journal Indexes: Emerging Sources Citation Index
  • Page Numbers: pp.227-242
  • Keywords: Admissibility, Impulse-free, Lyapunov-Krasovskii functional (LKF), Neutral system, Regular, Singular system, DIFFERENTIAL-EQUATIONS, STABILITY ANALYSIS, TIME

Abstract

In this article, admissibility problem for a kind of singular systems with delays is studied. Firstly, the given singular system with delays is transformed into a neutral system with delays. Secondly, new sufficient criteria are obtained on the stability of the new neutral system by aid of Wirtinger-based integral inequality, linear matrix inequality (LMI) and suitable LyapunovKrasovskii functionals (LKFs). The obtained criteria are valid for both of the systems. At the end, two numerical examples are given to illustrate the applicability of the obtained results using MATLAB-Simulink software. By this article, we extend and improve some results of the past literature.